# SDR GTIA2024050338094

- Difficulty date: April 29, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 21,022 hours, 9,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT - STRONG DIRTY SOCK SMELL ON DESCENT THROUGH APPROX 6000 FEET ( PACKS AIR CYCLE MACHINES (ACM) - BOTH INOPERATIVE )-PERFORMED TROUBLESHOOTING PER TSM 05-50-00 BOTH PACKS CONSIDERED INOP SEE 3489229-2 FOR MEL
